# SDR CA130411012

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH WINDSHIELDS CRACKED ON LANDING ROLLOUT, WINDSHIELD, LT, NP-139321-13  WINDSHIELD, RT, NP-139321-003.
